# SDR AALA20101130TUL10

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 2,372 hours, 864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR, LOWER EMERGENCY EXIT LIGHT LENS BROKEN.  REPLACED LENS FOR LEFT NUMBER 2 DOOR LOWER EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
